# SDR AALA972239

- Difficulty date: November 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3060698101
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BETWEEN PAX SEAT ROWS 17 THROUGH 23 INOPERATIVE.  RESECURED LOOSE EMERGENCY FLOOR LIGHT STRIP CONNECTOR BY PAX SEAT ROW 17.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
